# SDR COMA2011060650039

- Difficulty date: June 3, 2011
- Submitted: June 6, 2011
- Operation: Air carrier
- Aircraft: N784CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7319
- Aircraft time: 27,491 hours, 24,516 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Part number: 70623
- Part serial: 1085
- Condition: Failed
- Location: Horiz Stab
- Part time: 15,887 hours, 13,022 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT FROM JAX, CLIMBING THROUGH 15000FT RECEIVED STAB TRIM/MACH TRIM CAUTION MSG, UNABLE TO REENGAGE.  EMERGENCY DECLARED, A/C RETURNED TO JAX LANDED SAFELY.  REMOVED AND REPLACED HORIZONTAL STAB TRIM MCU. OPS CHECK GOOD.
